Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

day3



By day three my entire face was pink and stung a bit when I used the atralin, I did however jump right into using it everyday though which is probably the reason why I had this reaction. My acne has increased and my face is extremely oily, which I am not used to because I normally have very dry skin other than my nose.

From the album:

Atralin

  • 11 pictures
  • 0 comments
  • 1 image comment

Photo Information for day3

Camera information


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×